# SDR AU971479

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A23
- Engine: Cont IO346A
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 13571651
- Condition: Failed
- Location: Eng Mag
- Component: Bendix, 201205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAGNETO COILS BREAKING DOWN. MAGNETO LEADS ALSO FAULTY.
